# SDR ABXA9900262

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 99100733
- Condition: Cracked
- Location: Bs 89
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER PRESSURE PANEL CRACKED AT NOSE WHEEL WELL TUNNEL, STATION 89 LEFT CUSP.  REPAIRED IAW ABX REA D953-27142.
